The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1997, volume: 169, number: 1-3

  1. Mao-cheng Cai
    Connected [k, k + 1]-factors of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:1-16 [Journal]
  2. G. F. Clements
    The cubical poset is additive. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:17-28 [Journal]
  3. Karen L. Collins, Lucia B. Krompart
    The number of Hamiltonian paths in a rectangular grid. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:29-38 [Journal]
  4. F. M. Dong, K. M. Koh
    On graphs in which any pair of colour classes but one induces a tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:39-54 [Journal]
  5. Tuvi Etzion
    Optimal constant weight codes over Zk and generalized designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:55-82 [Journal]
  6. Jerrold W. Grossman
    Dominating sets whose closed stars form spanning trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:83-94 [Journal]
  7. Vladimir P. Korzhik
    A tighter bounding interval for the 1-chromatic number of a surface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:95-120 [Journal]
  8. David Kuo, Gerard J. Chang, Y. H. Harris Kwong
    Cordial labeling of mKn. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:121-131 [Journal]
  9. Xin Liu
    Lower bounds of length of longest cycles in graphs involving neighborhood unions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:133-144 [Journal]
  10. Sergey Vasil'evich Sevast'janov, Wojciech Banaszczyk
    To the Steinitz lemma in coordinate form. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:145-152 [Journal]
  11. Andries E. Brouwer, H. M. Mulder
    The vertex connectivity of a {0, 2}-graph equals its degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:153-155 [Journal]
  12. Aaron Abrams
    The kth upper chromatic number of the line. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:157-162 [Journal]
  13. Dragic Bankovic
    General reproductive solutions of Postian equations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:163-168 [Journal]
  14. C. Berge, Jean-Luc Fouquet
    On the optimal transversals of the odd cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:169-175 [Journal]
  15. Oleg V. Borodin
    A new proof of Grünbaum's 3 color theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:177-183 [Journal]
  16. Iliya Boukliev
    New bounds for the minimum length of quaternary linear codes of dimension five. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:185-192 [Journal]
  17. Gunnar Brinkmann, Eckhard Steffen
    3- and 4-critical graphs of small even order. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:193-197 [Journal]
  18. Richard A. Brualdi, J. A. Dias da Silva
    A retract characterization of posets with the fixed-point property. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:199-203 [Journal]
  19. Kathie Cameron
    Coloured matchings in bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:205-209 [Journal]
  20. Beifang Chen
    Parametric Möbius inversion formulas. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:211-215 [Journal]
  21. D. de Caen
    A lower bound on the probability of a union. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:217-220 [Journal]
  22. Hortensia Galeana-Sánchez
    A characterization of normal fraternally orientable perfect graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:221-225 [Journal]
  23. Xavier Gourdon, Helmut Prodinger
    A generating function approach to random subgraphs of the n-cycle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:227-232 [Journal]
  24. Jerrold R. Griggs, Yan-Chyuan Lin
    The maximum sum of degrees above a threshold in planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:233-243 [Journal]
  25. Vladimir Gurvich, Leonid Khachiyan
    On the frequency of the most frequently occurring variable in dual monotone DNFs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:245-248 [Journal]
  26. X. Liu, B. Wei
    A generalization of Bondy's and Fan's sufficient conditions for Hamiltonian graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:249-255 [Journal]
  27. Anthony J. Macula
    Two applications of separating systems to nonadaptive procedures. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:257-262 [Journal]
  28. Ken Ono
    Odd values of the partition function. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:263-268 [Journal]
  29. Søren Riis
    Bootstrapping the primitive recursive functions by only 27 colors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:269-272 [Journal]
  30. Ladislav Stacho
    A sufficient condition guaranteeing large cycles in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:273-277 [Journal]
  31. Xueqing Tang, Adi Ben-Israel
    Two consequences of Minkowski's 2n theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:279-282 [Journal]
  32. Ioan Tomescu
    On the number of trees having k edges in common with a graph of bounded degrees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:283-286 [Journal]
  33. Bridget S. Webb
    Orbits of infinite block designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:287-292 [Journal]
  34. Xue-rong Yong, Talip Acenjian
    The numbers of spanning trees of the cubic cycle CN3 and the quadruple cycle CN4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:169, n:1-3, pp:293-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002